MathSciNet Relay Station
MathSciNet bibliographic data
MR1823313 (2002g:57051) 57R17 (53D35)
Amorós, J.; Bogomolov, F.; Katzarkov, L.; Pantev, T. Symplectic Lefschetz fibrations with arbitrary fundamental groups. With an appendix by Ivan Smith. J. Differential Geom. 54 (2000), no. 3, 489–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement